# SDR SWI2025F00989

- Difficulty date: March 29, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR LAND FOR THE ACCESS DOOR 211AL FOR THE FORWARD EQUIPMENT COMPARTMENT HAS A CRACK AT THE CUTOUT FOR THE AFT LATCH.  REMOVED AND REPLACED THE LH SIDE FWD AVIONICS BAY DOOR LANDING FOR PANEL 211AL REF CRJ900 SRM TASK 51-42-06-001-001-A01, CRJ900 SRM TASK 51-23-00-001-001-A01, CRJ900 SRM TASK 51-42-22-001-001-A01 AND MHI RJ R.E.O. 690-53-11-1996 REV. -- DATED 2025-05-13 STEPS 1, 2, 3, 4, 5 AND 6 REF. BOMBARDIER DWG. CC670-33040 REV. -G . COMPLIED WITH 51-900-1002-SKY 9CL600-2D24) STRUCTURAL MAJOR REPAIR(**RII**).SEE CONTINUATION FOR DETAILS.
